×

Found 69 Documents (Results 1–69)

100
MathJax

Global unsolvability of a nonlinear conductor model in the quasistationary approximation. (English. Russian original) Zbl 1372.35049

Theor. Math. Phys. 191, No. 1, 471-479 (2017); translation from Teor. Mat. Fiz. 191, No. 1, 3-13 (2017).
MSC:  35B44 35G31
PDF BibTeX XML Cite
Full Text: DOI

The existence of two nontrivial solutions via homological local linking for the non-coercive \(p\)-Laplacian Neumann problem. (English) Zbl 1387.35250

PDF BibTeX XML Cite
Full Text: DOI

On the notion of approximate contraction mapping. Application to the finite element approximation of variational inequalities and quasi-variational inequalities with noncoercive operators. (English) Zbl 0939.47046

Stancu, Dimitrie D. (ed.) et al., Approximation and optimization. Proceedings of ICAOR: International conference, Cluj-Napoca, Romania, July 29-August 1, 1996. Volume II. Cluj-Napoca: Transilvania Press, 33-40 (1997).
Reviewer: L.S.Dube (Quebec)
MSC:  47H10 47J20
PDF BibTeX XML Cite

On minimizing noncoercive functionals on weakly closed sets. (English) Zbl 0855.35049

Gȩba, Kazimierz (ed.) et al., Topology in nonlinear analysis. Papers of two minisemesters, Warsaw, Poland, Fall 1994. Warszawa: Polish Academy of Sciences, Inst. of Mathematics, Banach Cent. Publ. 35, 51-72 (1996).
MSC:  35J85 49J40 35J60 35J20
PDF BibTeX XML Cite

On critical point theorems. (English) Zbl 0851.49014

Nguyen Huu Anh (ed.) et al., Analysis and mechanics of continuous media. Proceedings of an international conference, HoChiMinh City, December 27-29, 1995 in honor of D. D. Ang. HoChiMinh City: Vietnamese Mathematical Society, Publ. HoChiMinh City Math. Soc. 3, 318-329 (1995).
PDF BibTeX XML Cite

On the method of fibering a solution in nonlinear boundary value problems. (English. Russian original) Zbl 0789.35055

Proc. Steklov Inst. Math. 192, 157-173 (1992); translation from Tr. Mat. Inst. Steklova 192, 146-163 (1990).
MSC:  35J65 49J20 47J25
PDF BibTeX XML Cite

Nonlinear functional analysis and its applications. II/B: Nonlinear monotone operators. Transl. from the German by the author and by Leo F. Boron. (English) Zbl 0684.47029

New York etc.: Springer-Verlag. xv, 733 p. DM 264.00 (1990).
Reviewer: D.Pascali
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

Software